# SDR CALA2017040700882

- Difficulty date: April 4, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 103,488 hours, 16,220 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 1402102607
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1540 SHEAR TIE BETWEEN STRINGERS 39L AND 39R CORRODED.  REMOVED & REPLACED THE SHEAR TIE IAW SRM 51-40-02, PARA 4 & 7D, FIG 3.
